Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Visual circles in front of eyes followed by severe vertigo post taking indomethacin for frozen shoulder. Prescribed cinnarizine, betahistine. Any other medicine required?

My mother age 62yrs, yesterday took indomethacin 75mg one tab at night (for frozen shoulder ) , at about 2 a.m she starts having seen visual circles infront of her , then she slept , and now from morning she is suffering from severe vertigo , that she can t lift her head up from bed. her blood pressure is 130/90mmhg she is nondiabetic. doc prescribed her today - cinnarizine 25mg bd , betahistine 8mg tds ,hard cervical collar . but she is still suffering from severe vertigo. is anything more needed than that..? plz help... thanks
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of BPPV;Benign Paroxysmal Positional Vertigo may be the cause for her sufferings.

-medical history, physical examination, the results of vestibular and auditory (hearing) tests may confirm the diagnosis.

there is another possibility like ORTHOSTATIC HYPO TENSION;rising causes fall in blood pressure may produce similar vertigo.

I hope this is helpful for you, thank you          
Answered: Tue, 22 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor